# SDR ASAA0873899

- Difficulty date: November 26, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,182 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A11411
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 INCH CRACK FOUND AT LBL 10.5 ON FWD LT VAPOR BARRIER.  REPAIRED LT VAPOR BARRIER.
